# SDR UIEA2018100902214

- Difficulty date: October 8, 2018
- Submitted: October 18, 2018
- Operation: Air carrier
- Aircraft: N1619A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26208
- Aircraft time: 71,615 hours, 12,363 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Sensor
- Part number: 6240162
- Part serial: 018C120085
- Condition: Defective
- Location: Ac Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK INOP. R&R MIX MANIFOLD SENSOR IAW 21-61-02. OPS CHECK NORMAL AT THIS TIME.
